# SDR DALA2021081104613

- Difficulty date: August 9, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 68,658 hours, 25,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER WORKS NML. (1905570)
